# SDR VJ970084

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Cracked
- Location: Ws 88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE RIGHT WING TANK STATION 88 REAR SPAR HAS .5 INCH CRACK EMANATING FROM FASTENER.  RIGHT WING AFT SPAR LOWER CAP BLEND OUT AT STATION XRS 88 AND TWO CRACKS AT STATIONS XRS 88 AND XRS 73.5 COMPLIED WITH IAW AERO EO 97-477 REV IR DATED 02-14-97.  (M)
